# SDR ABXA201004200066

- Difficulty date: April 14, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 77,551 hours, 36,276 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support
- Part number: 145T86293
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL PANEL SUPPORT AT STA 910 IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED SUPPORT IAW B767 SRM 51-40-02.
